# SDR SWAA2013062017448

- Difficulty date: June 17, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 56,120 hours, 45,455 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65448517
- Part serial: 3466
- Condition: Sheared
- Location: Lt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B SPOILER O/B ACTUATOR ROD END SHEARED.  R&R ACTUATOR IAW MM.
